# SDR COMA9760028

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 16736103
- Condition: Failed
- Location: Nlg Steering
- Part time: 1,137 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW INOP MESSAGE DURING FLIGHT.  STEERING INOP ON GROUND.  REPLACED THE ELECTRO HYDRAULIC SERVO VALVE.
